# SDR DALA2023051503824

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 46,745 hours, 23,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 DTA STAGE II THRESHOLD OF 30,310 TOTAL CYCLES PER REV B OF ER/A 594762-14 FOR REPAIR (OVERSIZED FASTENERS) COMMON TO STC DOUBLER. CORRECTIVE ACTION: REF ERA 594762-14. (2762625)
